# SDR AALA20120826002

- Difficulty date: August 26, 2012
- Submitted: September 11, 2012
- Operation: Air carrier
- Aircraft: N487AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49680
- Aircraft time: 69,084 hours, 35,961 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING STRIKE TO FUSELAGE SKIN.  INSTALLED DOUBLER PER SRM 53-04-02 FIGURE 2 SHEET 3 VIEW C.
